# SDR USAA2013021500009

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 28,304 hours, 22,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OVERHEAD EXIT SIGNS AT MID CABIN AND AFT CABIN SHOULD HAVE THE ARROWS ON THEM.  DOOR 2L EXIT SIGN SHOULD NOT HAVE THE ARROWS.  MAINTENANCE INSTALLED PROPER EXIT SIGN LENSES AT OVERHEAD MID CABIN AND AFT CABIN AND REPLACED DOOR 2L EXIT SIGN WITH PROPER SIGN.  AIRCRAFT OK FOR CONTINUED SERVICE.
